Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representing the deformation $\infty$–groupoid

Daniel Robert-Nicoud

Algebraic & Geometric Topology 19 (2019) 1453–1476
Abstract

Our goal is to introduce a smaller, but equivalent version of the deformation –groupoid associated to a homotopy Lie algebra. In the case of differential graded Lie algebras, we represent it by a universal cosimplicial object.

Keywords
deformation theory, Deligne groupoid, differential graded Lie algebras, Maurer–Cartan elements
Mathematical Subject Classification 2010
Primary: 17B55
Secondary: 18G55, 55U10
References
Publication
Received: 30 March 2018
Revised: 6 September 2018
Accepted: 25 September 2018
Published: 21 May 2019
Authors
Daniel Robert-Nicoud
Laboratoire Analyse, Géométrie et Applications
Université Paris 13
Villetaneuse
France